8 months old baby

Question: I am 6 week pregnant and having vaginal bleeding even after inserting vaginal susten is it safe?

1 Answers
Question
Answer: Spotting can be caused by a variety of reasons such as implantation, infection, hormonal changes, and cervical sensitivity due to increased blood flow. (Such as after intercourse) If you do experience spotting, you should make sure that you wear a pad (nothing should be inserted into the vagina), lie down and rest, make sure that you drink extra fluids and give your health care provider a call. Chances are they will just tell you take it easy for a few days. If you are past the 10 week mark, they may schedule you for an appointment to come in and see if the heartbeat can be picked up by a Doppler device, or for an early ultrasound. However, as long as you don’t experience heavy bleeding, the passing of a lot of tissue and severe cramping, your bleeding could be inconsequential.
Similar Questions with Answers
Question: i am 6 week pregnent but iam having bleeding problem is it safe or unsafe
Answer: Hi Dear! No bleeding is normal in pregnancy however few women experience implantation bleeding when the fertilized egg gets attached to the wall ans it causes some pinkish spotting for maximum 1-2 days. But if you are 6 weeks along implantation bleeding chances are less because it happens after 10 days of ovulation while periods occur after 14 days, so if i get bleeding after 22-25 days its implantation bleeding. (please note the days vary and depends on cycle) In my opinion u should check it with your Dr. as soon as you can. Good luck!
»Read All Answers
Question: I am 6 week pregnant and having itching in my vaginal/labia area..is it normal
Answer: Hello dear... Vaginal itching can happen due to yeast or bacterial infection to the skin of vulva, it is normal, home remedies for vaginal itching as follows... Drink more water Reduce salt content in food Add yogurt in your diet Apply coconut oil Always keep your vagina clean and dry
»Read All Answers
Question: Is it harmful to take susten 200 vaginally? I feel abdominal pain after inserting it.
Answer: Hi dear dear is no harm to take susten 200 vaginally if you doctor prescribed you if you are feeling abdominal pain due to this so talk to your doctor it could be some reaction of the medicine your doctor will check and guide you better.
»Read All Answers